Nikolskii, G.V. and V.P. Vasiliev, 1973
 
Citation Nikolskii, G.V. and V.P. Vasiliev, 1973. On some regularities in the distribution of chromosome numbers in fish. Vopr. Ikhtiol. 13(1):3-22.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 29943
Language English
Usage
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
Cross references 30184
( e.g. cephalopods )
Comments & Corrections
Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by sortiz, 10/18/17